# SDR SIMA20140917007

- Difficulty date: September 17, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 39,588 hours, 32,958 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 3 FLOOR PROXIMITY STRIP LIGHT DOES NOT ILLUMINATE HAS BROKEN WIRE.  R & R NR 3 FLOOR PROXIMITY STRIP LIGHT IAW AMM 33-50-12 OPERATIONS CHECKED GOOD.
